MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT SYRINGE; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT SYRINGE; SYRINGE, ANTISTICK
Model Number 10301
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nurse pulled vanishpoint 3ml 25g x 5/8" syringe from box in office pharmacy.Nurse observed the syringe was in a sealed sleeve without a cap over the needle.Nurse immediately brought sealed syringe to nurse supervisor.Other syringes in the box had caps.

Brand Name
VANISHPOINT SYRINGE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
MDR Report Key16584144
Report NumberMW5115881
Device Sequence Number17676924
Product Code MEG
UDI-Device Identifier00613703103000
UDI-Public(01)00613703103000
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number10301
Device Catalogue Number10301
Device Lot NumberA963A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown